# SDR TRBA2010129

- Difficulty date: October 20, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N494AE
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 494
- Aircraft time: 22,078 hours, 26,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013017
- Part serial: 4870
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1/2 FWD LIGHT STRIPS INOP ALL 4 EMERGENCY DOOR EXIT LIGHTS INOP. WAITING FOR AML PAGE FOR FURTHER DETAILS.  R & R FWD PAX COMPARTMENT EMERGENCY LIGHTS POWER SUPPLY BATTERY PACK IAW JIC 33-51-21. OPS CHECK OK.
